TITLE

Discontinuing bevacizumab did not lead to poorer outcomes

AUTHOR(S)
Harris, Jason; Lawrence, Leah; Volansky, Rob
PUB. DATE
December 2010
SOURCE
Hem/Onc Today;12/25/2010, Vol. 11 Issue 24, p38
SOURCE TYPE
Newspaper
DOC. TYPE
Article
ABSTRACT
The article reports on a study which showed that discontinuation of bevacizumab did not lead to decreased time to disease progression, increased mortality or altered disease progression pattern.
ACCESSION #
56533952

 

Related Articles

  • Bevacizumab.  // Reactions Weekly;8/13/2011, Issue 1364, p10 

    The article describes the case of an elderly man who experienced a minor stroke while receiving bevacizumab.

  • Bevacizumab.  // Reactions Weekly;4/3/2010, Issue 1295/1296, p10 

    The article describes the clinical cases of six women who developed gastrointestinal perforations while under bevacizumab treatment regimen for ovarian cancer.

  • Bevacizumab.  // Reactions Weekly;2/19/2011, Issue 1339, p11 

    The article describes the case of a 48-year-old man who developed colonic perforation after receiving bevacizumab therapy for metastatic renal cancer.

  • Bevacizumab.  // Reactions Weekly;10/23/2010, Issue 1324, p14 

    The article describes the case of a 68-year-old woman who developed a gastrointestinal perforation while receiving bevacizumab for metastatic breast cancer.

  • Bevacizumab.  // Reactions Weekly;9/11/2010, Issue 1318, p13 

    The article describes the cases of five elderly patients who developed corneal disorders following intravitreal injection of bevacizumab for age-related choroidal neovascularization.

  • Bevacizumab.  // Reactions Weekly;3/31/2012, Issue 1395, p10 

    The article describes the case of a 53-year-old woman with metastatic breast cancer who developed small bowel perforation while receiving bevacizumab.

  • Erlotinib.  // Reactions Weekly;9/28/2013, Issue 1471, p23 

    The article presents a case study of a 69-year-old man going under treatment for a relapse of metastatic hepatocellular carcinoma who developed cutaneous leukocytoclastic vasculitis while receiving erlotinib with bevacizumab and zolendronic acid.

  • Bevacizumab.  // Reactions Weekly;5/12/2012, Issue 1401, p9 

    The article presents case reports of two girls and one boy, aged 19 months to 11 years, who developed vitreoretinal fibrosis after receiving treatment with intravitreal bevacizumab for Coats' disease.

  • Bevacizumab/capecitabine.  // Reactions Weekly;5/12/2012, Issue 1401, p9 

    The article describes the case of a 50-year-old man who developed central retinal vein thrombosis following treatment with bevacizumab and capecitabine for metastatic colon cancer.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics